# SDR AALA201907269019

- Difficulty date: June 30, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 62,136 hours, 23,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D532305142000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FOWRARD CARGO COMPARTMENT CLEAT AT FR 33 BETWEEN S41R AND S42R. REPLACED CLEAT PER SRM 51-72-11.
